# SDR AU000016

- Difficulty date: January 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781032778
- Condition: Loose
- Location: Hyd System
- Component: Hydraulic, Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(AUS) LEFT HYDRAULIC SYSTEM PRESSURE PIPE LOCATED ON THE AFT FACE OF THE ENGINE FIREWALL HAD A LOOSE B-NUT.  LOSS OF HYDRAULIC FLUID.
